Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 30, No. 3 (July, 1978)
M. Nakao Bounded, periodic and almost periodic classical solutions of some nonlinear wave equations with a dissipative term 375−394
M.-C. Liu Approximation by a sum of polynomials involving primes 395−412
M. Hanazawa A theory of ordinal numbers with Ackermann's schema 413−432
M. Takahashi The ordinary Z2-homology theory and singular bordism theories 433−446
M. Matsuda Algebraic differential equations of the first order free from parametric singularities from the differential-algebraic standpoint 447−455
K. W. Bauer On a differential equation in the theory of pseudo-holomorphic functions 457−461
T. Okuyama and T. Yoshida A characterization of the Rudvalis group 463−474
J. Tanaka Some remarks on simply invariant subspaces on compact abelian groups 475−482
K. Kishi The maximal ideal space of certain algebra H{\infty }(m) 483−493
S. Imai and H. Takai On a duality for C*-crossed products by a locally compact group 495−504
G. Karpilovsky On representations of finite groups over skewfields 505−508
S. Tanno Some differential equations on Riemannian manifolds 509−531
M. Maeda Volume estimate of submanifolds in compact Riemannian manifolds 533−551
K. Yoshida Sur le problème de Cauchy pour des équations faiblement hyperboliques 553−570
M. Freeman Integration of analytic differential systems with singularities and some applications to real submanifolds of Cn 571−578

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.